Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Hypertension

  1. #1
    Dirk D. is offline Junior Member
    Join Date
    Apr 2003
    Location
    seattle
    Posts
    138

    Hypertension

    OK, I've been using test/fina/winny (250wk/82mg eod/25ed) and my bp was a whopping 160/100! I am a paramedic and am really worried. In the last few years, my bp has gone from 124/76 to 136/80. I'm 38 so that is normal (100+ age up till 40 for top number and 90 or below for bottom number). Anyway, wondering what the effects of AS are on my bp? And is there anything I can do to get my bp down?

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    Quote Originally Posted by Dirk D.
    OK, I've been using test/fina/winny (250wk/82mg eod/25ed) and my bp was a whopping 160/100! I am a paramedic and am really worried. In the last few years, my bp has gone from 124/76 to 136/80. I'm 38 so that is normal (100+ age up till 40 for top number and 90 or below for bottom number). Anyway, wondering what the effects of AS are on my bp? And is there anything I can do to get my bp down?
    in the short term, i always have higher blood pressure during a cycle. its just the way my body handles the drugs at the dosages i administer.

    you could try to eat less of anything that is high in sodium and also make sure you are drinking enough fluids...when you retain water bp also is boosted as well, so by staying hydrated and peeing every hour or two you will effectively decrease the systolic, but potentially not the diastolic.

    you could always go to the doctor and see what kind of hypertension drugs he/she would prescribe to you, however i would do some research on drug interactions just to be safe.

  3. #3
    Tock's Avatar
    Tock is offline Anabolic Member
    Join Date
    May 2002
    Location
    Fort Worth
    Posts
    7,103
    Dyazide should do the trick . . . available on various internet pharmacies. Works by getting excess fluid out of your system, and, from what I understand, is often the first thing the doc will prescribe.
    Doesn't have any interactions with anabolics, but as this stuff will reduce potassium from leaving your system, ya should keep your potassium intake down. Keep your cycle length reasonable, and time off long enough so your BP and mineral levels have a chance to get back to normal . . .
    There's another medication that reduces BP by relaxing your blood vessels--can't recall the name offhand, got it filed away somewhere--but it's pretty common, not too pricey, and also available on the net. Shouldn't need this unless the dyazide doesn't do the trick.
    I don't think there's much cause for concern if your BP is under 140/90, and probably wouldn't take anything for it as long as it stayed under 145 or so. But while you're taking this stuff, you definitely want to test your BP every day to make sure it doesn't go too low. Wal-Mart and other discount stores sell home-do-it-yourself blood pressure machines for $40 or so; just make sure you get one with a LARGE cuff.
    --Tock
    --Tock

  4. #4
    Dirk D. is offline Junior Member
    Join Date
    Apr 2003
    Location
    seattle
    Posts
    138
    I'm a paramedic and have access to our bp machine and cuff. My bp has been consistantly 160/100! A bit high, yet I am on thejuice. Where can i get this bp med you speak of? Dyazide, how much do you take? I've never heard of it?

  5. #5
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by Dirk D.
    I'm a paramedic and have access to our bp machine and cuff. My bp has been consistantly 160/100! A bit high, yet I am on thejuice. Where can i get this bp med you speak of? Dyazide, how much do you take? I've never heard of it?
    Do not self medicate blood pressure!!! Leave that one to your Doc. AS will boost your pressure, but 160/100 at rest should be treated. You may want to try a different cycle as each juice effects you differently.

  6. #6
    Jdawg50's Avatar
    Jdawg50 is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Mountains
    Posts
    3,095
    I had the same problem, I got off teh gear and it went down.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •